# SDR AALA2020040649002

- Difficulty date: April 1, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 52,430 hours, 25,933 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 06283
- Part serial: H6614
- Condition: Cracked
- Location: Cockpit
- Part time: 12,196 hours, 5,856 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON APPROACH, ABOUT 7000 MSL FISRT OFFICERS FORWARD WINDSHIELD SHATTERED. REPLACED WINDSHIELD PER AMM 56-11-11.
